| Catalog Number |
DWJ024 |
| Medical Device Problem Codes |
Unstable (1667); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Subluxation (4525); Joint Laxity (4526)
| Date of Event |
07/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "study: shout subject: (b)(6).Post-operative ae: instability ¿ dislocation subject was at work and caught a large 100 lb crate.Right shoulder dislocated during this event.Revision surgery with removal of 4 prosthetic components on (b)(6) 2024.".
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material manufacturing or design related problems were found during the investigation.The root cause can be concluded as patient related.The event clearly states the patient caught a very heavy object with the affected shoulder which caused it to dislocate.If the device is returned or if any additional information is provided the investigation will be reassessed.
Event or Problem Description
As reported: "study: shout subject: (b)(6) rev post-operative ae: instability ¿ dislocation subject was at work and caught a large 100 lb crate.Right shoulder dislocated during this event.Revision surgery with removal of 4 prosthetic components on (b)(6) 2024.".